Hyaluronidase in the office: a necessity for every dermasurgeon that injects hyaluronic acid

J Cosmet Laser Ther. 2007 Sep;9(3):182-5. doi: 10.1080/14764170701291674.

Abstract

Soft tissue augmentation plays an increasingly important role in the management of the aging face. The recent explosion of dermal filler use in aesthetic dermatology has brought with it the expected reporting of rare but significant side effects. These include the too-superficial placement of product which can yield an undesirable bluish discoloration due to the Tyndall effect, the use of excessive product, persistent granulomatous foreign-body reactions and, most significantly, the risk of injection necrosis.

Publication types

  • Review

MeSH terms

  • Cosmetic Techniques / adverse effects*
  • Female
  • Humans
  • Hyaluronic Acid / administration & dosage
  • Hyaluronic Acid / adverse effects*
  • Hyaluronic Acid / therapeutic use
  • Hyaluronoglucosaminidase / therapeutic use*
  • Injections

Substances

  • Hyaluronic Acid
  • Hyaluronoglucosaminidase